# SDR AALA202409165562

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 63,584 hours, 26,779 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A310117
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN VERTICAL STABILIZER FIXED LEADING EDGE EXPANSION JOINT ASSEMBLY AT STA 1007.65, RBL 11. REPLACED JOINT ASSEMBLY PER AARD 51-00-05-1 REPAIR 1 AND EA 357838.
